Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matematika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematika, 1965, Volume 9, Issue 2, Pages 147–175 (Mi mat358)  

Limit theorems for sums of independent random variables with values in a Hilbert space

S. R. S. Varadhan
Original version, English (translated by V. V. Sazonov):
Matematika, 1965, Volume 9, Issue 2, Pages 147–175
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: S. R. S. Varadhan, “Limit theorems for sums of independent random variables with values in a Hilbert space”, Matematika, 9:2 (1965), 147–175; Sankhyā Ser. A, 24 (1962), 213–238
Citation in format AMSBIB
\Bibitem{Var65}
\by S.~R.~S.~Varadhan
\paper Limit theorems for sums of independent random variables with values in a Hilbert space
\jour Matematika
\yr 1965
\vol 9
\issue 2
\pages 147--175
\mathnet{http://mi.mathnet.ru/mat358}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=0171305}
\zmath{https://zbmath.org/?q=an:0113.34101}
\transl
\jour Sankhy{\=a} Ser. A
\yr 1962
\vol 24
\pages 213--238
Linking options:
  • https://www.mathnet.ru/eng/mat358
  • https://www.mathnet.ru/eng/mat/v9/i2/p147
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Matematika
    Statistics & downloads:
    Abstract page:110
    Full-text PDF :66
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024